# SDR J7SA20055110209

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N519FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20055
- Aircraft time: 4,628 hours, 2,787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 51160045783C0000
- Part serial: K0138NG168
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

IN FLT CREW RECEIVED AN AMBER "R HYD TEMP HIGH" MSG. TEMP INDICATED 115 DEGREES AND WITHIN A MINUTE WENT TO 158 DEGREES.  CREW SHUTDOWN THE RT ENGINE.  RT ENGINE SHUTDOWN IN FLT AND AN IFE DECLARED. AIR DIVERSION WITH UNEVENTFUL LANDING AND TAXI. DRAINED AND FLUSHED NR 2 HYD SYS AND SERVICED AS REQ'D.  REPLACED NR 2 HYD SYS PRESSURE, RETURN, AND CASE DRAIN FILTERS. REPLACED NR 2 ENG DRIVEN HYD PUMP. BLED SYS AND RAN NR 2 ENG.  REMOVED AND INSPECTED NR 2 CASE DRAIN FILTER AND REPLACED WITH NEW. LEAK CHECK GOOD. REMOVED AND REPLACED NR 2 BYPASS HEAT EXCHANGER VALVE. LEAK CHECK AND OPS CHECK SATISFACTORY.
